Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/3788
Title in Portuguese: Isometric immersions of Riemannian products revisited
Author: Barbosa, João Lucas Marques
Dajczer, Marcos
Tojeiro, R.
Keywords: Variedades riemanianas
Imersões(Matemática)
Issue Date: 1994
Publisher: Commentarii Mathematici Helvetici
Citation: BARBOSA, J. L. M. ; DAJCZER, M. ; TOJEIRO, R. (1994)
Description: BARBOSA, J. L. M. ; DAJCZER, M. ; TOJEIRO, R. Isometric immersions of Riemannian products revisited. Commentarii Mathematici Helvetici, v. 69, n. 1/2, p. 281-290, jan. 1994.
URI: http://www.repositorio.ufc.br/handle/riufc/3788
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1994_art_jlmbarbosa.pdf430,33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.